MathSciNet Relay Station
MathSciNet bibliographic data
MR198531 (33 #6686) 60.30
Zolotarev, V. M. Absolute estimate of the remainder in the central limit theorem. (Russian) Teor. Verojatnost. i Primenen. 11 1966 108–119.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement